# SDR IPXA13M77534

- Difficulty date: March 5, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 63,509 hours, 12,170 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB71882
- Condition: Corroded
- Location: Rt Wing Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C RT WING L/E LOWER PANEL LANDING CORRODED AT UPPER SURFACE NEAR XORS 820 (XOS 926).  REPAIRED RT WING L/E LOWER DOUBLER AT XOS926 IAW EA 011-5710-01- A4516 REV IR AND EO MD11-5730-50171-A.
